Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v63.i1.10
pages 1-13

Electric Field Lines in a Rectangular Waveguide with an Inhomogeneous Anisotropic Insert

O. V. Bagatskaya
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077, Ukraine
V. I. Fesenko
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkiv, 61077; Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine
S. N. Shulga
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine

ABSTRAKT

The paper considers the electric field line distribution in the cross-section of a rectangular waveguide containing an inhomogeneous insert with inherent anisotropy of its electric and magnetic properties. The finite difference method has been employed for the Maxwell equation discretization for a random anisotropic medium bounded by the waveguide or resonator walls. A set of linear algebraic equations for the electric field components in the inhomogeneous anisotropic medium has been obtained and solved using the conjugate gradient technique. The research is illustrated by some computations on the electric field lines in the cross-section of the anisotropic insert in the rectangular waveguide.


Articles with similar content:

Asymptotic Solution of Integral Equation for Magnetic Current in Slot Radiators and Coupling Apertures
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
Nikolai Antonovich Khizhnyak, V. A. Katrich, M. V. Nesterenko
MODE BASIS DERIVATION BY USING INTEGRAL EQUATION TECHNIQUE FOR A CIRCULAR DIELECTRIC WAVEGUIDE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
M. N. Legenkiy
NATURAL CONVECTIVE HEAT TRANSFER FROM ISOTHERMAL CUBOIDS
Advances in Heat Transfer Engineering, Vol.1, 2003, issue
Witold M. Lewandowski, Ewa Radziemska
Radiation Characteristics of Two-Element Phased Array Using Rectangular Waveguide Sections with a Surface Wave Excitation
Telecommunications and Radio Engineering, Vol.66, 2007, issue 14
A. V. Gribovsky
SORET AND DUFOUR EFFECTS ON MHD NATURAL CONVECTIVE HEAT AND SOLUTE TRANSFER IN A FLUID-SATURATED POROUS CAVITY
Journal of Porous Media, Vol.19, 2016, issue 8
Naikoti Kishan, Ali J. Chamkha, Balla Chandra Shekar